# SDR CALA2025081107536

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,813 hours, 21,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL THE EMERGENCY LIGHTS CAME ON FROM ROW 31-41, AS WELL AS EXIT LIGHTS OVER DOORS 4L & 4R.   PERFORMED AN OPS TEST OF INTERIOR EMERGENCY IAW AMM 33-51-00 FOR SEAT 31-41, OPS CHECKED GOOD.
